# SDR ASOA20081254

- Difficulty date: September 30, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 280 RT WEB IAW 51-12-00.  PERFORMED UT THICKNESS MEASUREMENT OF FS 280.00 RIGHT BULKHEAD WEB, AFTER BLENDING, IAW REO 670-53-11-052 PER CRJ 700 NDTM 51-20-004.  MINIMUM THICKNESS IS .038 INCH.  10/2/08 RESTORED A023 FINISH ON RT FS 280 WEB IAW REO 670-53-11-052.  SUPPLEMENTAL SDR CLOSED 10/15/08.
